Uniform Solvability of Finite Element Solutions in Approximate Domains

Masahisa Tabata

Research output: Contribution to journalArticle

10 Citations (Scopus)


Uniform solvability of finite element solutions in approximate domains is studied. An operator that extends functions in finite element spaces to the exact domain is constructed and some estimates in the boundary skin are presented. The extension operator is successfully used to prove uniform solvability in approximate domains for problems subject to slip boundary conditions and so on.

Original languageEnglish
Pages (from-to)567-585
Number of pages19
JournalJapan Journal of Industrial and Applied Mathematics
Issue number2
Publication statusPublished - 2001 Jun
Externally publishedYes


  • Approximate domains
  • Boundary skin
  • Finite element methods
  • Uniform solvability

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniform Solvability of Finite Element Solutions in Approximate Domains'. Together they form a unique fingerprint.

  • Cite this